# SDR 9516716613

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65B3920037
- Condition: Damaged
- Location: Nr 11 Le Flap
- Part time: 2,121 hours
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT ARRIVAL, MAINTENANCE DISCOVERED THAT A LARGE SECTION OF THE NR 11 LEADING EDGE FLAP WAS MISSING.  NO OTHER DAMAGE WAS FOUND.  REPLACED FLAP PER MM 27-81-01, PG 401.  CHECKED OK.  (STA AMS).
